Article Text

PDF
Status epilepticus after topical application of a solution containing camphor
  1. C K Chan,
  2. Y C Chan,
  3. F L Lau
  1. Hong Kong Poison Information Centre
  1. Dr C K Chan, Hong Kong Poison Information Centre, K2A, United Christian Hospital, 130 Hip Wo Street, Hong Kong; ck7477{at}yahoo.com

Statistics from Altmetric.com

We read with interest the report by Guibert et al1 on a case of status epilepticus after topical application of a solution containing camphor. For this case of suspected camphor poisoning by transcutaneous absorption, we would like to suggest a few points …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.